MathSciNet Relay Station
MathSciNet bibliographic data
MR3345132 05C12
Azari, Mahdieh; Iranmanesh, Ali Some inequalities for the multiplicative sum Zagreb index of graph operations. J. Math. Inequal. 9 (2015), no. 3, 727–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement